Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

First passage and recurrence distributions


Author: T. E. Harris
Journal: Trans. Amer. Math. Soc. 73 (1952), 471-486
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0052057-2
MathSciNet review: 0052057
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman and T. Harris, Recurrence times for the Ehrenfest model, Pacific Journal of Mathematics vol. 1 (1951) pp. 184, 187. MR 0045323 (13:566b)
  • [2] K. L. Chung, Contribution to the theory of Markov chains, Journal of Research, National Bureau of Standards (to appear). MR 0055608 (14:1099g)
  • [3] W. Doeblin, Sur deux problèmes de M. Kolmogoroff concernant les chaînes dénombrables, Bull. Soc. Math. France vol. 52 (1942) pp. 37-64.
  • [4] W. Feller, Probability theory and its applications, Wiley, 1950. MR 0038583 (12:424a)
  • [5] I. J. Good, Random motion on a finite Abelian group, Proc. Cambridge Philos. Soc. vol. 47 (1951) p. 761. MR 0044061 (13:363e)
  • [6] D. Hawkins and S. Ulam, Theory of multiplicative processes, I, (1944), Los Alamos Declassified Document 265.
  • [7] D. G. Kendall, Some problems in the theory of queues, Journal of the Royal Statistical Society, Ser. B, vol. 13 (1951) pp. 151-185. MR 0047944 (13:957a)
  • [8] Paul Lévy, Systèmes markoviens et stationnaires, cas dénombrables, Ann. École Norm. (to appear).
  • [9] R. Otter, The multiplicative process, Ann. Math. Statist. vol. 20 (1949) pp. 212 ff. MR 0030716 (11:41a)
  • [10] A. Wald, Sequential analysis, Wiley, 1947, pp. 52-53. MR 0020764 (8:593h)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0052057-2
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society